# SDR CA080711012

- Difficulty date: July 5, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 9,951 hours
- Engine: Lyc TIO540A2C
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MHB4016R
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE STARTER WOULD NOT WORK AT ALL, REPLACED WITH A SERVICEABLE STARTER.
